So while still struggling with school finding we are also struggling to get little dude on propper medications for ADHD! Because he had bad heart pulpitations, sweating, exct on Strattera, we stopped it... He first had to go for ECG and heart sonar today, casting whapping R2000, before neuro wanted to start Ritalin.. So the cardiologist said he has abnkrmal high pulse rate and some heart murmer and that this could cause heart pulpitarions or heart dysritmia with stimulants.... So we need to check for side effects when starting on Ritalin and take him to ER for ECG if he starts getting pulpitations, to rule out dysritmia because it can be fatal! If the ECG shows its just an increase in rate, then we can give him heart medications to lower his heart rate!!!! OMW! He is only 5 yrs old! But dr says he has such severe ADHD, that he NEEDS medications to cope in school..... Whats your experience with this.....what other medications can be used, except stimulants? This is scary!!!! So worried my child can get a heart attack or something!